# SDR 95FDEA01349

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 720B STR 27 AND 28R WL 148 ON THE SHEAR TIE.  CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED SHEAR TIE AT BS 720B STR 27 TO 28R WL 148 IAW SRM 53-10-4.
